# SDR SWIA200819486

- Difficulty date: April 15, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 4,179 hours, 2,351 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 3747 - "HYD EDP 2A" CAUTION MESSAGE APPEARED ON APPROACH AND QUANTITY SHOWED 0 PERCENT.  REPAIRED LEAKING THRUST REVERSER HYDRAULIC LINE.  OPS AND LEAK CHECK GOOD.
